Aa
A
A
A
Close
Acne Community
5.39k Members
Avatar universal

Acne/Pores help PLEASE!!!! TIME TO DO SOMETHING ABOUT IT!

Hello friends,
Through out my whole life I've been fighting acne and these pore like things on my face that are fat. I've been so busy with school that I haven't been able to research or get the problem fixed. Any help is highly appreciated, here is a photo of my skin, what can I do to get that clear soft skin look. I am 20 years old.
7 Responses
15439126 tn?1444446763
Reduce stress (fit in some 'me' relaxation time), avoid or greatly reduce chocolate consumption and try for a generally healthy diet overall, a daily cleaning (soapy washcloth, wipe clean with a wet washcloth).

Pore clogging can be a noted contributor, so an evening facewash would not be amiss before bedtime.

If you're wanting to dabble in drugstore products, you might consider:  pore cleansers (a variety are reputed to work better long term than just one type); else, your doctor could refer you to a dermatologist who might prescribe a topical antibiotic.

Avatar universal
i have tried multiple things these past 3 weeks and my doctor prescribed me retin a cream not seeing any changes. i have tried apricot face scrubs/ cetaphil/ and glamglow face masks none of which works for me...
15439126 tn?1444446763
(drugs.com re. retin a) "For the first 2 to 3 weeks of treatment, your skin condition may appear to worsen. This is expected. Do not stop using Retin-A cream at this time."
Avatar universal
does this include more ance/larger pores?
15439126 tn?1444446763
I believe yes.  You might find it interesting to review acne.org's user reviews of retin-a, at:  http://www.acne.org/tretinoin-retin-a-retisol-a-reviews-65/

With your doctor's supervision, I think retin a is a fair to good approach but clearly not a quick fix.  Many months may ultimately be involved.
Avatar universal
is the end effect for sure 100% clear skin with no large pores?
15439126 tn?1444446763
Undoubtedly not.  To expect for sure 100% clear skin with no large pores, I'd expect the price in Western civilization to be more than 100 times higher.

My best guess, is there's something like an 80% likelihood of that happening over perhaps a 4-6 month period.  But, it's also a potent med so I'd be wary about side effects and would watch out for those (rxlist.com is a good source for drug side effects).  

The good news is that you appear to be tolerating the med quite well (and that most of the side effects crop up during the first couple of weeks of use).
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions